Operator Ergodic Theorems for Actions of Free Semigroups and Groups
Funkcionalʹnyj analiz i ego priloženiâ, Tome 34 (2000) no. 4, pp. 1-17
Cet article a éte moissonné depuis la source Math-Net.Ru
New ergodic theorems are obtained for measure-preserving actions of free semigroups and groups. These theorems are derived from ergodic theorems for Markov operators. This approach also allows one to obtain ergodic theorems for some classes of Markov semigroups. Results of the paper generalize classical ergodic theorems of Kakutani, Oseledets, and Guivarc'h, and recent ergodic theorems of Grigorchuk, Nevo, and Nevo and Stein.
@article{FAA_2000_34_4_a0,
author = {A. I. Bufetov},
title = {Operator {Ergodic} {Theorems} for {Actions} of {Free} {Semigroups} and {Groups}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {1--17},
year = {2000},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2000_34_4_a0/}
}
A. I. Bufetov. Operator Ergodic Theorems for Actions of Free Semigroups and Groups. Funkcionalʹnyj analiz i ego priloženiâ, Tome 34 (2000) no. 4, pp. 1-17. http://geodesic.mathdoc.fr/item/FAA_2000_34_4_a0/